# SDR SIMA20131230004

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 9,804 hours, 6,219 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pressure Switch
- Part number: 481051
- Part serial: J052878
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3129 CREW REPORTED STEERING INOPERATIVE.  CAUTION MESSAGE AFTER GEAR RETRACTION.  THE ACFT WAS REMOVED FROM SERVICE.  DURING TROUBLESHOOTING MDC SHOWED NWS MANIFOLD PRESS SW FAULTY.  R & R THE STEERING MANIFOLD PRESS SWITCH IAW AMM 32-51-35.  OPERATIONS CHECKED GOOD AT THIS TIME.
